# SDR GTIA2025111339176

- Difficulty date: November 12, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N962NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11056
- Aircraft time: 10,990 hours, 4,715 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED WET TOWEL SMELL FEW MINUTES BEFORE GEAR EXTENSION THROUGH TAXIN AFTER LANDING. ON GROUND AFT FA REPORTED SMELL WENT AWAY ON TAXI IN BUT FWD FLIGHT ATTENDANT SAID SMELL PERSISTED. NO SMELL NOTED BY CA/FO NR 2 PACK TURNED OFF FOR TAXI IN. CONTINUED ON LOG PAGE 3586835. DESCRIPTION OF ODOR/FUMES: PERSISTENT, MUSTY DRY SMELL. APPARENT CABIN SOURCE: UNKNOWN. FWD CABIN, MID CABIN, AND AFT CABIN. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED-FOR CORRECTIVE ACTION REFER TO LOG PAGE 358683501
